MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TFCC MENDER DISPOSABLE SUTURE SYSTEM; PASSER

SMITH & NEPHEW, INC. TFCC MENDER DISPOSABLE SUTURE SYSTEM; PASSER
Model Number 7210752
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a meniscus repair, when the meniscus mender pack was opened, it was found that the two metals loops were broken off.The procedure was completed without delay using a back-up device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, which was used in a procedure, was not returned for evaluation.A relationship between the device and the reported incident could not be confirmed.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.Factors that are known to contribute to the alleged fault/failure may be shipping damage, a component failure, or handling.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
TFCC MENDER DISPOSABLE SUTURE SYSTEM
Common Device Name
PASSER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10410952
Report Number1219602-2020-01257
Device Sequence Number14054353
Product Code HWQ
UDI-Device Identifier03596010563279
UDI-Public03596010563279
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K885311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model Number7210752
Device Catalogue Number7210752
Device Lot Number2041140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1